# SDR AALA970197

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620-630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN AND ON STRINGER 27R FROM STATION 620 TO STATION 630.  REMOVED CORROSION, REPAIRED FUSE STRINGER PER SRM 53-10-3 FIG 1.  (M)
